# SDR AALA200800252

- Difficulty date: February 5, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 54,856 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 14483
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD COCKPIT INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD OVERHEAD AISLE PANEL FOR EMERGENCY LIGHT AT OVERHEAD COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
